MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 6-0 S/A TF; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 6-0 S/A TF; SUTURE, SURGICAL, ABSORBABLE
Model Number Z432H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).The following information was requested, but unavailable: was the needle piece removed from the patient during the same procedure? procedure name and date? lot number? event date? to date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on unknown date and the suture was used.It was also reported that the needle was detached from the suture immediately during use.There were no adverse consequences to the patient.No further information is available.

Brand Name
PDSII VIO 27IN 6-0 S/A TF
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10418317
Report Number2210968-2020-06165
Device Sequence Number3094668
Product Code NEW
UDI-Device Identifier10705031060937
UDI-Public10705031060937
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ432H
Device Catalogue NumberZ432H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1